# SDR DALA2020091103046

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, CORROSION ELEVATOR ACTUATOR BUSHING INBOARD ON RT HORIZONTAL STABILIZER.  CORRECTIVE ACTION: REMOVED AND REPLACED BUSHINGS (2EA) ON INBOARD ACTUATOR RT HORIZONTAL STABILIZER, AS PER AIRBUS CMM 55-21-15.
